MathSciNet Relay Station
MathSciNet bibliographic data
MR1222512 47B47 (46H99 47D99)
Brešar, Matej; Šemrl, Peter Mappings which preserve idempotents, local automorphisms, and local derivations. Canad. J. Math. 45 (1993), no. 3, 483–496.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement